| Model Number |
H7493952832400 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the calcified right coronary artery.A 4.00x32mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.The device was removed and pre dilatation was done however, the stent was damaged.The procedure was completed by dilating the lesion with an emerge balloon catheter and implantation of a promus stent.No patient complications were reported and the patient's status was fine.